Derivations, Commutators and the Radical.

Vlastimil Pták

Manuscripta mathematica (1977/78)

  • Volume: 23, page 355-362
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Pták, Vlastimil. "Derivations, Commutators and the Radical.." Manuscripta mathematica 23 (1977/78): 355-362. <>.

author = {Pták, Vlastimil},
journal = {Manuscripta mathematica},
pages = {355-362},
title = {Derivations, Commutators and the Radical.},
url = {},
volume = {23},
year = {1977/78},

AU - Pták, Vlastimil
TI - Derivations, Commutators and the Radical.
JO - Manuscripta mathematica
PY - 1977/78
VL - 23
SP - 355
EP - 362
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.